MAUDE Adverse Event Report: APEX¿; CONTAINER, I.V.

APEX¿; CONTAINER, I.V.
Model Number 2112531
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).The investigation into this reported event is ongoing.Additional attempts to receive the device involved in the reported event are being made.A follow-up report will be submitted when the results of the investigation are available.
 
Event or Problem Description
As reported by user facility: vial coring and the gray piece of plastic from the port made it all the way into the final tpn container.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).The actual device involved in the reported incident was not returned for evaluation.Without the actual sample a thorough sample analysis could not be performed and no specific conclusions can be drawn.Review of the device history record performed for the reported lot number did not reveal any abnormalities or non-conformances of this nature.If additional pertinent information becomes available a follow-up report will be filed.

Brand Name
APEX¿
Common Device Name
CONTAINER, I.V.
MDR Report Key11948452
Report Number9681240-2021-00004
Device Sequence Number4179403
Product Code KPE
UDI-Device Identifier04046964539206
UDI-Public(01)04046964539206
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K041415
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Model Number2112531
Device Catalogue Number2112531
Device Lot Number20M04
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/25/2021
Supplement Date Received by Manufacturer05/25/2021
Initial Report FDA Received Date06/07/2021
Supplement Report FDA Received Date08/24/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1